How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Reslessness, can not sleep. Hydracordon, Benadryl and

Customer Question

Reslessness, can not sleep. Hydracordon, Benadryl and Seroquel 25 mg. Bad accident about 3 months ago but this problem started 5 nights ago. Cannot sleep and get up and mus t walk around, etc.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

The symptoms that you are mentioning could possibly be related to the medications that you are on.

You, not being able to sleep, is making thing worse.

I would strongly recommend that you be seen for your sleep and other problems by a sleep medicine specialist or a psychiatrist to help you out with your problem as you will likely require something to help with your sleep and will also require a review of the medications that you are on.

Let me know if you have more questions.

Please rate me by clicking on one of the rating options at your end.

Kind regards